# SDR ASAA2023050143122

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 55,040 hours, 16,331 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10943
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 52,494 hours, 15,451 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT FOR CONT CA ILLUMINATED ON MASTER CAUTION RECAL LIGHT EXTINGUISHES ON RESET. GROUNDED - YES. REMOVED AND REPLACED CAB CONTROL TRIM AIR MODULATING VALVE IAW B737-800 AMM 21-61-21.
